# SDR 20010604CW003

- Difficulty date: April 10, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N43BF
- Make and model: Socata MS894A
- Aircraft serial: 11931
- Engine: Frnkln 6A350C1
- System (JASC): 6120 · Propeller Controlling System
- Part: Collar
- Part number: 21014
- Condition: Loose
- Location: Propeller
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM REPORTED:  PROP WOULD NOT CYCLE W/WARM ENGINE OIL.  DISASSEMBLED ENGINE AND FOUND ONE SOCKET HAS SCREW .1562 THAT HOLDS THE TRANSFER COLLAR TOGETHER BROKEN ALLOWING THE COLLAR AND SEALS TO BECOME LOOSE ON CRANKSHAFT OIL TO ESCAPE AND NOT ALL TO THE PROPELLER.  NO IMPROPER REPAIR, PREVIOUS ACTIONS.
